Due to the antidepressants, lung patients may be the cause of death

0
175
For those who have antidepressants dialing for the prevalent lung disease. 20 percent increases the risk of death by this disease.
 
A study by St. Michael Hospital found that the chance of death of the lasting antibiotic lung disease (COPD) patients increased by 20 percent. This could increase to 15 percent and they should take to the hospital due to related symptoms.
 
It has found in the study that among the adults with COPD, new and the users of serotonic antidepressants. A specific class of medicines needed for this disease. It will take high rates of hospital admission. Emergency room visits and death related to respiratory conditions occur. As well as death vs non-user medications. The study does not show cause and effect, but it suggests a strong organization. Read 6 signs for your rash problem!
 
"We are not surprised by this discovery. Because of biological factors that can cause of toxic toxicity. It may be a respiratory problem," said Nicolas Viorgiris, the lead author. "These medicines can cause intensity and vomiting. The immune system cells, which can increase the risk of infections, respiratory problems, and other respiratory responses, especially COPD patients."
 
COPD is a progressive lung disease that causes rapid breathing. It affects more than 10 percent of adults aged 40 years of age worldwide. Due to the nature of the disease, over 70% of the COPD, fighting with low mood and anxiety symptoms, Vozoris said. Read: 5 diet tips to improve your breathing in dry weather
 
Using health-related administrative data from the Institute of Clinical Evolutic Sciences (ICES), 28,360 new user researchers from Vizoris and his team. Scientological Antidepressants, compared the 66-year-old COPD and their non-user equivalent to the study.
 
The analysis has revealed that among older adults. That is including COPD. It is little but significant among new users of this class medication. Increase in respiratory death rates and all causes of death is occurring. Research showed a strong company but did not have a specific cause and effect.
 
"The results of the research should not cause the danger among those who use this medicine. Increase caution among patients and physicians". Vozoris said "I hope our studies increase the awareness while determining these medications and observing adverse side effects. Also, this association has done, because we should think physicians psychologist and pulmonary rehabilitation as a non-drug."